# SDR DALA2024061706133

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fr 15-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 ELONGATE HOLES ON INTERCOSTAL LOCATED BTW FR15 AND FR16 LH AT LEVEL DOOR STOP 7. CORRECTIVE ACTION: REPLACED INTERCOSTAL LOCATED BTW FR15 AND FR16 LH AT LEVEL DOOR STOP 7 AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0397332)
